# SDR FDEA201108173303

- Difficulty date: August 17, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N435FE
- Make and model: Airbus A310-203
- Aircraft serial: 369
- Aircraft time: 41,585 hours, 19,942 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: A5724244400000
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING RIB 5 FWD LUG BORE DIAMETER HAS CORROSION THAT HAS EXCEEDED MAX   ALLOWABLE REWORK DIMENSIONS "4.8405 IN".  REMOVED LEVEL 1 CORROSION FROM LT WING RIB 5 BY OVERSIZING THE BORE AND SPOT FACING THE AFT LUG FACE, NDT INSPECTED (NIL FINDING) INCLUDED ACID ETCH, FINISHING CUTS WERE PERFORMED AND THE SURFACE PROTECTION WAS RESTORED.  NEW OVERSIZED BUSHES WERE MFG AND INSTALLED ALL IAW DWG R572-49121 REV D, WITHOUT DEVIATION.  FINAL BORE DIAMETER 4.920" AND LUG THICKNESS 2.235".  COMPLIED WITH EO 6-5750-145650 PT 1, WINGS - AD 2008-17-0.
